Professor Jarosław Kędra

Professor Jarosław Kędra
MSc (Szczecin, 1996), PhD (Wroclaw, 2000), Habilitation (Wroclaw, 2008)

Personal Chair

Overview
Professor Jarosław Kędra
Professor Jarosław Kędra

Contact Details

Telephone
work +44 (0)1224 272608
Fax
fax +44 (0)1224 272607
Email
Address
The University of Aberdeen Fraser Noble Building, room 160
Web Links

http://homepages.abdn.ac.uk/kedra/pages/

Research

Research Interests

Geometry, Topology and Group Theory.

Collaborations

Publications

Publications 

Currently viewing:

Page 1 of 4 Results 1 to 10 of 33

  • Brandenbursky, M & Kedra, J 2019, 'Fragmentation norm and relative quasimorphisms', Proceedings of the American Mathematical Society.
  • Brandenbursky, M, Kedra, J & Shelukhin, E 2018, 'On the autonomous norm on the group of Hamiltonian diffeomorphisms of the torus', Communications in Contemporary Mathematics, vol. 20, no. 2, 1750042 . [Online] DOI: https://doi.org/10.1142/S0219199717500420
  • Brandenbursky, M & Kedra, J 2017, 'The autonomous norm on Ham(R2n) is bounded', Annales mathématiques du Québec, vol. 41, no. 1, pp. 63-65. [Online] DOI: https://doi.org/10.1007/s40316-016-0065-7
  • Brandenbursky, M, Gal, S, Kedra, J & Marcinkowski, M 2016, 'Cancellation norm and the geometry of bi-invariant word metrics', Glasgow Mathematical Journal, vol. 58, no. 01, pp. 153-176. [Online] DOI: https://doi.org/10.1017/S0017089515000129
  • Brandenbursky, M & Kedra, J 2015, 'Concordance group and stable commutator length in braid groups', Algebraic & Geometric Topology, vol. 15, no. 5, pp. 2859-2884. [Online] DOI: https://doi.org/10.2140/agt.2015.15.2861
  • Evans, JD & Kedra, J 2015, 'Pseudoholomorphic tori in the Kodaira-Thurson manifold', Compositio Mathematica, vol. 151, no. 12, pp. 2212-2250. [Online] DOI: https://doi.org/10.1112/S0010437X15007460
  • Kedra, J 2014, 'On the Cohomology of Classifying Spaces of Groups of Homeomorphisms', Proceedings of the Edinburgh Mathematical Society, vol. 57, no. 3, pp. 763-778. [Online] DOI: https://doi.org/10.1017/S0013091513000692
  • Evans, JD & Kedra, J 2014, 'Remarks on monotone Lagrangians in C^n', Mathematical Research Letters, vol. 21, no. 6, pp. 1241-1255. [Online] DOI: https://doi.org/10.4310/MRL.2014.v21.n6.a2
  • Brandenbursky, M & Kedra, J 2013, 'On the autonomous metric on the group of area-preserving diffeomorphisms of the 2-disc', Algebraic & Geometric Topology, vol. 13, no. 2, pp. 795-816. [Online] DOI: https://doi.org/10.2140/agt.2013.13.795
  • Brandenbursky, M & Kedra, J 2013, 'Quasi-isometric embeddings into diffeomorphism groups', Groups, Geometry and Dynamics, vol. 7, no. 3, pp. 523-534. [Online] DOI: https://doi.org/10.4171/GGD/194
Show 10 | 25 | 50 | 100 results per page

Update